# SDR AALA20021263

- Difficulty date: September 5, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAX - GENERATOR OFF LIGHT ILLUMINATED ACCOMPANIED BY A RIGHT GENERATOR DRIVE DISCONNECT.  REMOVED AND REPLACED NR 2 ENGINE IDG AS REQUIRED, OPS CHECK GOOD.  LEAK CHECK GOOD.  (M)
